Oscillation Matrices with Spline Smoothing.

A. Demmler; C. Reinsch

Numerische Mathematik (1975)

  • Volume: 24, page 375-382
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Demmler, A., and Reinsch, C.. "Oscillation Matrices with Spline Smoothing.." Numerische Mathematik 24 (1975): 375-382. <http://eudml.org/doc/132350>.

author = {Demmler, A., Reinsch, C.},
journal = {Numerische Mathematik},
pages = {375-382},
title = {Oscillation Matrices with Spline Smoothing.},
url = {http://eudml.org/doc/132350},
volume = {24},
year = {1975},

AU - Demmler, A.
AU - Reinsch, C.
TI - Oscillation Matrices with Spline Smoothing.
JO - Numerische Mathematik
PY - 1975
VL - 24
SP - 375
EP - 382
UR - http://eudml.org/doc/132350
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.